BibTeX record: journals/mlq/Zheng02

download as .bib file

@article{DBLP:journals/mlq/Zheng02,
  author    = {Xizhong Zheng},
  title     = {Recursive Approximability of Real Numbers},
  journal   = {Math. Log. Q.},
  year      = {2002},
  volume    = {48},
  number    = {{S1}},
  pages     = {131--156},
  url       = {http://dx.doi.org/10.1002/1521-3870(200210)48:1+<131::AID-MALQ131>3.0.CO;2-#},
  doi       = {10.1002/1521-3870(200210)48:1+<131::AID-MALQ131>3.0.CO;2-#},
  timestamp = {Thu, 23 Oct 2014 17:52:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mlq/Zheng02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}